# SDR MALA964862

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC719B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 2725008
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED A CRACK IN THE CAPTAIN'S SEAT TRACK SUPPORT CHANNEL. THEY INSTALLED A REPAIR DOUBLER IAW FAC ARP 53-10-9322.  (M)
